Pediatrician, immunologist-allergologist, Andrey Prodeusa in an interview with radio Sputnik called the danger of antiseptics for students.
According to him, the main danger is that students will have to apply them very often, and this leads to dryness of the skin. How dangerous it is for children is unknown, since the relevant large-scale studies on this matter have not yet been.
In this regard, researchers give children the same advice as adults. So, the doctor noted that the seniors skin is similar to adult, but children under five years of age skin is more sensitive.
“the first grade intermediate situation. It is a grey area, because part of these children’s skin is quite normal,” — said the expert.
General advice for children and adults is that antiseptics should not be used every 15 minutes, as funds dry skin. They should be used only after contact with a potentially hazardous surface, such as door handles.
In July it became known that the use of methanol-containing antiseptics may cause serious diseases and death. This substance is toxic and can cause poisoning when in contact with it through skin or mucosa of the body. Methanol may cause nausea, headache, partial or complete loss of vision, spasm.